| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that the handpiece is getting warm with not enough water going through, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Evaluation tech: dts.Emf hp;cable,conn/gun cable crsn/rust low water due to an corroded contact pins and debris buildup in the handpiece cable.Corroded contact pins on the steri-mate handpiece.Low water due to debris buildup in the wire harness.Debris buildup in the water solenoid.Kink in water supply hose.Replaced damaged/worn components and recalibrated unit to factory specs.Qa-gb ***handpiece was getting warm due to the lack of water reaching the handpiece, due to multiple debris buildup issues*** ***old hp 09/2022, new hp 03/2025, old hdpc09/2022, new hdpc 03/2025*** dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.